# SDR W8PA971377

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THERE ARE 4 EMERGENCY LIGHTS INOP AT ROW 10 AND 11.  RELAMPED EMERGENCY LIGHTS AS REQUIRED, OPS CHECK GOOD.  (M)
